# SDR 9900696622

- Difficulty date: February 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N622US
- Make and model: Boeing 747251B
- Aircraft serial: 21704
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Tr Unit
- Part number: 60B001775
- Condition: Burned
- Location: Nr 2
- Stage of operation: TX
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

DURING TAXI, THE NR 2 TRANSFORMER RECTIFIER CAUGHT ON FIRE.  EXTINGUISHED FIRE WITH FIRE EXTINGUISHER AND TAXIED TO GATE WITHOUT FURTHER INCIDENT.  REPLACED THE NR 2 TRANSFORMER RECTIFIER, OPERATIONAL CHECK GOOD.
